# SDR AALA20071866

- Difficulty date: September 28, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 448 S34l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT STATION 448 AND STRINGER 34 LEFT HAD MINOR CORROSION ON INNER SURFACE.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  BLEND IS 0.6 INCH BY 0.3 INCH AND 0.011 INCH DEEP.  CONFIRMED SURROUNDING STRUCTURE WITHIN A 22 INCH RADIUS FROM CENTER OF BLEND OUT IS CORROSION AND DAMAGE FREE.  PERFORMED A 10X VISUAL INSPECTION OF THE BLENDOUT TO ENSURE COMPLETE CORROSION REMOVAL.  PERFORMED SURFACE HIGH FREQUENCY EDDY CURRENT INSPECTION OF THE BLEND OUT TO ENSURE CRACK OR DAMAGE FREE.  APPLIED ALODINE TO ALL BARE SURFACES THEN APPLIED TWO COATS OF BMS 10-11 TYPE 1 PRIMER AND ALLOWED DRY TIMES BETWEEN COATS.
